# SDR FDEA202406200977

- Difficulty date: June 20, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996300200
- Condition: Delaminated
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #161GF FLOOR PANEL OF BULK CARGO COMPARTMENT WAS FOUND SOFTEN FABRICATED NEW FLOOR PANEL 161GF FR69~FR70, -Y307~Y1304 I.A.W FEDEX STANDARD REPAIR   DRAWING SRZ-25-005 & SRZ-25-011. THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
